Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Denver/Boulder, CO

June 7, 2010Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2010, 6:29 AM MDT for Logan County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2010, 6:29 AM MDT (12:29 UTC)
Expired
Jun 7, 2010, 6:59 AM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Logan County, CO

The radar

The Denver radar (KFTG), 161 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 0.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1166 J/kg
Mixed-layer CIN
-339 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WUUS55 KBOU 071229
SVRBOU
COC075-071315-
/O.NEW.KBOU.SV.W.0049.100607T1229Z-100607T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
629 AM MDT MON JUN 7 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 715 AM MDT

* AT 630 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 3
  MILES EAST OF LOGAN CORNERS...OR 4 MILES WEST OF STERLING...MOVING
  EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
  PETERSBURG...LOGAN CORNERS...FLEMING...ATWOOD AND STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4072 10270 4044 10286 4053 10344 4076 10332
TIME...MOT...LOC 1230Z 285DEG 18KT 4062 10327
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
229 
WWUS55 KBOU 071237
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
637 AM MDT MON JUN 7 2010

COC075-071315-
/O.CON.KBOU.SV.W.0049.000000T0000Z-100607T1315Z/
LOGAN CO-
637 AM MDT MON JUN 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM MDT
FOR CENTRAL LOGAN COUNTY...

AT 637 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED NEAR 
STERLING...MOVING EAST AT 30 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
PETERSBURG...LOGAN CORNERS...FLEMING...ATWOOD AND STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER 
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN 
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4072 10270 4044 10286 4053 10344 4076 10332
TIME...MOT...LOC 1237Z 285DEG 18KT 4061 10318
WIND...HAIL 60MPH 1.00IN

$$
631 
WWUS55 KBOU 071259
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
659 AM MDT MON JUN 7 2010

COC075-071309-
/O.CAN.KBOU.SV.W.0049.000000T0000Z-100607T1315Z/
LOGAN CO-
659 AM MDT MON JUN 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 4072 10270 4044 10286 4053 10344 4076 10332
TIME...MOT...LOC 1259Z 285DEG 18KT 4058 10309

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:53 AM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 7, 2:53 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
253 AM MDT MON JUN 7 2010

.SHORT TERM...VERY CHALLENGING FCST TODAY OVER NERN CO.  THE NAM AND
GFS HAVE TWO TOTALLY DIFFERENT SOLUTIONS WITH REGARDS TO WHERE A SFC
LOW WL DVLP BY AFTN AND PLACEMENT OF A WRM FNTL BNDRY.  00Z NAM
KEEPS THE MAIN SFC LOW SW OF DENVER WITH WRM FNTL BNDRY LOCATED FM
NR DENVER TOWARDS LIMON.  MEANWHILE GFS HAS MAIN SFC LOW FM AKRON TO
EAST OF LIMON.  AS A RESULT THE GFS SHOW MOST OF NERN CO HOT AND DRY
THIS AFTN EXCEPT FOR THE FAR NERN CORNER WHILE THE NAM HAS A COOLER
AND MORE MOIST REGIME ACROSS MOST OF NERN CO WITH A VERY UNSTABLE
AIRMASS BY LATE AFTN.  AT THIS TIME I'M NOT SURE WHAT TO BELIEVE.
MY FEELING AT THIS POINT IS THAT MAIN SFC LOW WILL END UP BEING
FURTHER WEST THAN WHAT GFS SHOWS WITH WRM FNTL BNDRY LOCATED
SOMEWHERE FM DENVER EASTWARD.  FCST SOUNDINGS SHOW CAPES BY LATE
AFTN RANGING FROM 3000-5000 J/KG OVER MOST OF NERN CO BASED ON NAM
WHILE THE GFS HAS HIGHEST CAPES OVER THE EXTREME NORTHEAST CORNER
ALTHOUGH BOTH MODELS HAVE A LOT OF CIN SHOWN DUE TO RATHER WRM MID
LVL TEMPS. THUS INITIAL TSTM COVERAGE MAY BE RATHER ISOLD AND
CONFINED TO AREAS NR THE WRM FNT.

BY THIS EVENING BOTH THE NAM AND GFS SHOW SOME MINOR COOLING ALOFT
AND THE ARRIVAL OF A SECONDARY SURGE OF COOLER AIR WHICH COULD
INCREASE THE CHC OF TSTMS DURING THE NIGHT.  WITH FAVORABLE SHEAR
PROFILE IF CAP IS BKN BY LATE AFTN SVR TSTMS WOULD BE A GOOD BET
ALONG THE WRM FNTL BNDRY WITH THE POTENTIAL FOR A FEW TORNADOES
WHERE LOW LEVEL FLOW IS ENHANCED.  THREAT OF SVR STORMS WOULD LIKELY
CONTINUE INTO THE EVENING HOURS AS WELL OVER NERN CO.  MEANWHILE IF
SECONDARY SURGE OF COOLER AIR DOES COME IN THIS EVENING COULD SEE
SOME LOCALLY ENHANCED RAINFALL IN AND NR THE FOOTHILLS FM DENVER
NORTH TO THE WYOMING BORDER AS WELL IF THINGS SET UP RIGHT.  HIGHS
THIS AFTN OVER NERN CO COULD VARY CONSIDERABLY DEPENDING ON WHERE
THE MAIN SFC LOW IS AND WRM FNT.  FOR NOW WILL GO WITH READINGS IN
THE LOWER TO MID 80S ALONG THE WY-NE BORDER WITH THE WARMEST TEMPS
OVER THE PALMER DIVIDE EXTENDING INTO LINCOLN COUNTY WITH HIGHS IN
THE 90S.  IN THE MTNS WILL KEEP TSTM COVERAGE MAINLY IN THE ISOLD TO
WDLY SCT RANGE ALTHOUGH SECONDARY SURGE OF COOLER AIR COULD LEAD TO
BETTER COVERAGE OF STORMS OVER THE HIGHER TERRAIN OF LARIMER AND
BOULDER COUNTIES THIS EVENING WHICH COULD ENHANCE SNOW MELT FLOODING
PROBLEMS.

.LONG TERM...AFTER A ROUND OF STRONG THUNDERSTORMS LAST EVENING...
IT IS NOW APPARENT THAT THE UPCOMING WEEK COULD BECOME AN ACTIVE
ONE.  WITH CONFLICTING SOLUTIONS BEING OFFERED BY THE NAM AND THE
GFS...FORECASTS MUST CONTINUE THE TREND OF LEANING TOWARDS HIGHER
IMPACT SHOWERY SOLUTIONS RATHER THAN DRY FORECASTS.  LOOKING AT THE
CURRENT SATELLITE PICTURES AND SEEING HOW MUCH MOISTURE HAS
DEVELOPED UNDER A 596 UPPER HIGH...AND THE APPEARANCE OF INCREASING
EASTERLIES ACROSS NORTHERN MEXICO...WE MUST BE PREPARED FOR
ADDITIONAL ROUNDS OF SHOWERS THIS WEEK WHILE THE WESTERLY FLOW ALOFT
GRADUALLY TRANSITIONS TO MORE SOUTHWESTERLY BY THE END OF THE WEEK.
NAM AND GFS SOUNDINGS ON TUESDAY SHOW SOME AGREEMENT ON COOLER
TEMPERATURES AND MOIST SOUTHEASTERLY WINDS ACROSS THE EASTERN
PLAINS.  INSTABILITY LEVELS ARE MODEST...BUT WITH PRECIPITABLE WATER
VALUES ABOVE AN INCH...HEAVY RAIN PRODUCING SHOWERS CAN NOT BE RULED
OUT.  HAVE BUMPED UP THE POPS IN THE FOOTHILLS AND OVER THE URBAN
CORRIDOR ON TUESDAY...IN ANTICIPATION OF A DENVER CYCLONE DEVELOPING
AND POOLING COPIOUS MOISTURE NEAR THE FOOTHILLS.  THE COOLER
TEMPERATURES ARE ALSO AN INDICATOR THAT A WEAKER MID-LEVEL CAP WILL
BE PRESENT.  WARMER TEMPERATURES ARE EXPECTED TO RETURN WEDNESDAY
AND THURSDAY...BUT IT IS HARD TO TELL HOW MUCH MID-LEVEL MOISTURE
WILL BE MOVING OVER THE STATE FROM THE SOUTHWEST...AND MSL PRESSURE
CHARTS AND 850 MB WINDS SHOW A LOT OF GULF MOISTURE COULD BE COMING
OUR WAY AT THE SAME TIME.  A QUICK GLANCE AT THE END OF THE WEEK
SHOWS COOLER NORTHERLY FLOW INTO THE STATE AS LOW PRESSURE MOVES
OVER THE CENTRAL PLAINS.  BUT AT THE SAME TIME...VOLATILE
SOUTHWESTERLY FLOW ACROSS THE STATE WILL BE DEVELOPING ALOFT.  IT
SEEMS THAT EACH DAY WILL PRESENT NEW SCENARIOS THAT IN THE END  SEEM
TO RESULT IN MORE SHOWERS FOR NORTHEAST COLORADO.

&&

.AVIATION...LATEST SATELLITE DATA SHOWS LOW CLOUDS DEVELOPING OVER
PORTIONS OF WELD COUNTY AND OVER ERN AREAS OF ADAMS AND ARAPAHOE
COUNTIES.  WITH WK DENVER CYCLONE CURRENTLY IN PLACE LOOKS LIKE WE
MAY SEE IFR CEILINGS DVLP BY 10Z ALONG WITH SOME FOG WHICH COULD
LAST THRU 15Z BASED ON BUFFER SOUNDINGS.  00Z NAM SHOWED LOW
CLOUDS COULD LINGER EVEN LONGER THRU AT LEAST 17Z IF MAIN SFC LOW
STAYS TO THE S OR SW OF AIRPORT AS THE AIRPORT STAYS ON THE NORTH
SIDE OF A WRM FNT.  BY LATER THIS AFTN THE AIRMASS WILL BECOME VERY
UNSTABLE HOWEVER RATHER STG CAP IN PLACE SO MAY NOT SEE ANY STORMS
UNTIL AFTER 00Z AS SOME MINOR COOLING ALOFT OCCURS.  NATURALLY IF
STORMS DVLP THEY COULD BE SVR AND PRODUCE BRIEF VERY HEAVY RAIN AND
SOME LARGE HAIL.  MEANWHILE A SECOND SURGE OF COOLER AIR WILL MOVE
IN AS WELL WITH GUSTY NELY WINDS DEVELOPING AFT 02Z. MORE STATUS MAY
REDEVELOP AFTER MIDNIGHT DUE TO UPSLOPE FLOW.

&&

.HYDROLOGY...SNOWMELT IS PRODUCING MINOR OVERBANK FLOODING ON THE
BIG THOMPSON AND CACHE LA POUDRE RIVERS. FLOWS IN ESTES PARK AND THE
LOWER POUDRE CANYON ARE OCCURRING IN THE LATE NIGHT AND MORNING
HOURS...AND PEAKS ON MONDAY AND TUESDAY MORNINGS MAY BE A LITTLE
HIGHER THAN TODAYS. MINOR FLOODING IS ALSO POSSIBLE ON THE NORTH
FORK OF THE SAINT VRAIN CREEK...AND THE SOUTH FORK OF THE SAINT
VRAIN AND BOULDER CREEK WILL BE NEAR BANKFULL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD ADVISORY THROUGH TUESDAY
AFTERNOON FOR GRAND...SUMMIT...LARIMER...BOULDER...AND WEST CENTRAL
WELD COUNTIES.

RPK/KDRBY
Hazardous weather outlook, Jun 7, 4:51 AM MDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
451 AM MDT MON JUN 07 2010

COZ030>051-071700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
451 AM MDT MON JUN 07 2010

...SEVERE THUNDERSTORMS WITH A FEW TORNADOES...VERY LARGE HAIL AND
DAMAGING WINDS POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS
PORTIONS OF NORTHEAST COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A VERY UNSTABLE AIRMASS WILL DEVELOP ACROSS NORTHEAST COLORADO BY
LATE AFTERNOON INTO THE EVENING HOURS ALONG AND NORTH OF A FRONTAL
BOUNDARY.  BY LATE AFTERNOON THIS BOUNDARY WILL BE ALONG A LINE FROM
NEAR DENVER TO NORTH OF LIMON.  THUNDERSTORMS MAY DEVELOP ALONG AND
NORTH OF THIS BOUNDARY BY LATE AFTERNOON OR EVENING.  WITH A
FAVORABLE SHEAR PROFILE SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH
VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ESPECIALLY
ALONG AND NORTH OF THE FRONTAL BOUNDARY FROM DENVER TO LIMON
NORTHWARD.  ELSEWHERE EXPECT ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS FROM LATE AFTERNOON INTO THE EVENING HOURS WITH GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAIN.

MEANWHILE LATER THIS EVENING A SURGE OF COOLER AIR WILL MOVE INTO
NORTHEAST COLORADO AND ENHANCE UPSLOPE FLOW INTO THE NORTHERN
FOOTHILLS WHICH MAY INCREASE THUNDERSTORM DEVELOPMENT OVER THE
HIGHER TERRAIN EAST OF THE DIVIDE FROM WEST OF DENVER TO FORT
COLLINS.  IF THESE THESE THUNDERSTORMS DEVELOP THEY COULD PRODUCE
LOCALLY HEAVY RAINFALL WHICH MAY INCREASE THE THREAT FOR FLASH
FLOODING ALONG STREAMS THAT ARE ALREADY RUNNING HIGH DUE TO RUNOFF
FROM MELTING SNOW ESPECIALLY IN BOULDER AND LARIMER COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING ACROSS NORTH CENTRAL AND NORTHEAST
COLORADO THIS WEEK.  A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE
THROUGH THE END OF THE WEEK WITH DAYTIME HEATING CAUSING UNSTABLE
CONDITIONS TO DEVELOP EACH AFTERNOON.  CONTINUING MODERATE WESTERLY
FLOW ALOFT WILL ALSO HELP TO STRENGTHEN THUNDERSTORMS WHEN THEY
DEVELOP.  AT THIS TIME IT IS DIFFICULT TO DETERMINE WHEN THE
STRONGEST STORMS MAY DEVELOP.  PERIODS OF HEAVY RAIN AND THE
POSSIBILITY OF STRONG AND SOMETIMES SEVERE THUNDERSTORMS WITH LARGE
HAIL WILL BE POSSIBLE EACH DAY.  STAY TUNED TO DAILY FORECASTS FOR
THE THREATS OF HAZARDOUS WEATHER ON THAT PARTICULAR DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON OR
EVENING.

RPK/DANKERS

In the hours before

Special weather statement, Jun 7, 6:14 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
614 AM MDT MON JUN 7 2010

COZ048-071300-
LOGAN COUNTY CO-
614 AM MDT MON JUN 7 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL LOGAN COUNTY

AT 614 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 40 MPH.  THIS STORM WAS LOCATED 2 MILES WEST OF LOGAN
CORNERS...OR 10 MILES WEST OF STERLING...MOVING EAST AT 30 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD...
PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...LOGAN CORNERS...
ILIFF...ATWOOD AND STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4077 10279 4047 10297 4055 10357 4086 10352
TIME...MOT...LOC 1214Z 277DEG 28KT 4062 10333

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:10 PM MDTSevere Thunderstorm WarningBOULogan, Weld65 min
Jun 6, 6:15 PM MDTSevere Thunderstorm WarningBOUWeld45 min
Jun 6, 6:26 PM MDTSevere Thunderstorm WarningBOUAdams, Weld49 min
Jun 6, 6:29 PM MDTSevere Thunderstorm WarningBOUWashington19 min
Jun 6, 6:39 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington66 min
Jun 6, 7:01 PM MDTSevere Thunderstorm WarningBOULogan, Weld46 min
Jun 6, 7:15 PM MDTTornado WarningBOUAdams, Morgan, Washington45 min
Jun 6, 7:16 PM MDTSevere Thunderstorm WarningBOUAdams, Weld30 min
Jun 6, 7:20 PM MDTFlash Flood WarningBOUMorgan2 hr
Jun 6, 7:28 PM MDTSevere Thunderstorm WarningBOUSedgwick32 min
Jun 6, 8:22 PM MDTSevere Thunderstorm WarningBOUWashington53 min
Jun 6, 8:32 PM MDTSevere Thunderstorm WarningBOUMorgan43 min
Jun 6, 9:14 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington46 min
Jun 6, 11:33 PM MDTAreal Flood AdvisoryBOUGrand48 hr
Jun 7, 6:14 AM MDTSpecial Weather StatementBOULogan46 min
Jun 7, 10:00 AM MDTRiver Flood AdvisoryBOUGrand, Larimer3 days
Jun 7, 4:08 PM MDTSevere Thunderstorm WarningBOULarimer, Weld12 min
Jun 7, 5:30 PM MDTRiver Flood AdvisoryBOUGrand, Weld4 days

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.